# SDR DALA2024070806848

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 94,093 hours, 17,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OB FLAP HAS MULTIPLE DENTS.   INSTALLED MULTIPLE PERMANENT REPAIRS PER B767-400 SRM 57-53-01-2R.
